# SDR DALA2019072904503

- Difficulty date: July 27, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N103DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50022
- Aircraft time: 1,743 hours, 863 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT CRUISE FL370 LAV SMOKE WARNING APPEARED ON EICAS . SMOKE ALARM SOUNDED AFT LAV RIGHT SIDE. PASSENGER WAS IN LAV BUT SAID THE ALARM WENT OFF ON ITS OWN, NO SMOKE. PERFORMED OPERATIONAL TEST OF LAV SMOKE DETECT SYS PER BD500 A J26-16-00 TEST OK. NO HISTORY A/C OK FOR SVC.(LP# 6035372)
